• E-mail: publishbookonline@gmail.com
  • Ph: 9999888671
  • Fees: India: Rs 3000, Foreign: $50
  • Address: H-34/3, Sector-3, Rohini, Delhi, India

Sequences of Gaussian Diophantine 3-Tuples

Author(s): A. Vijayasankar, Sharadha Kumar, M. A. Gopalan
Abstract: This paper deals with the study of constructing sequences of diophantine triples through Gaussian integers such that the product of any two elements of the set added by a non-zero integer or a polynomial with integer coefficients or Gaussian integer is a perfect square.
Pages: 1-32  |  567 Views  228 Downloads
Please use another browser.